Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having unprotected sex. On Mirena. Missed periods. Having brown spotting, cramps, tiredness, taste for green peppers. Cause?

Hi. My name is Carla. I have beem on mirena for 1 and a half years. My last period was on december 15 and I have not had one since then. I spotted for 3 days it was pink and then dark brown. Now, I have watery cm, taste for green peppers, minor cramps , and I have been tired all the time. All of this has been happening for 2 weeks. What can be causing this? I am in a monogamous relationship with my boyfriend of 3 months and we have not been using protection. Thanks.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Carla,
The most common side effects of Mirena are amenorrhea, intermenstrual bleeding and spotting, abdominal/pelvic pain, ovarian cysts, headache/migraine, acne, and depressed/altered mood.
so, the symptoms described are of the side effects of Mirena.
Yes it can happen any time, after insertion.
Please do ascertain, that the you are not pregnant, as the Mirena can be expelled without knowledge. So please get a USG and pregnancy test to remove any fears of a pregnancy.
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor